# SDR DALA2019120547057

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 130,978 hours, 18,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND LEFT AFT OVERHEAD EMERGENCY EXIT LIGHTS SIGNS INOPERATIVE. REPLACED BATTERY PACK M739. SYSTEM OPERATION IS NORMAL.
